MathSciNet Relay Station
MathSciNet bibliographic data
MR803119 22A05 (54H99)
Comfort, W. W.; Robertson, Lewis C. Cardinality constraints for pseudocompact and for totally dense subgroups of compact topological groups. Pacific J. Math. 119 (1985), no. 2, 265–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement